A 27-year-old male asked:
Disclaimer

just threw up for the past two days been feelimg dizzy especially when driving like blured vision and sleep problems and feel like i'm out of it?

2 doctor answers
Dr. Gabriel Betancourt
10 years experience Family Medicine
Dehydration: If you've been vomiting a lot lately, then you're probably dehydrated and have an electrolyte imbalance that's causing you to feel this way. I recommend drinking gatorade or pedialyte to replenish your electrolytes. If you can't hold down what you eat or drink, then i recommend going to see a doctor so that you could get some medication to help with the nausea and vomiting.
Answered on Feb 3, 2014
Dr. Lynne Weixel
35 years experience Clinical Psychology
Don't drive!: Unless it is an emergency (and even then) don't drive when you feel this bad. The risk of feeling even worse is big. And other people are placed at risk too. Now for what might be going on. If you did not use any drugs or drink alcohol or eat an unusual food - this might be a viral or bacterial thing. Fever? Strange thoughts or feelings? Consider seeing a doctor or urgent care but get a driver!
Answered on Feb 1, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Michael Michaels
52 years experience Urology
NO: This is not normal.You should see your doctor to get checked to make sure you are not anemic or have a cardiac problem or other causes of dizziness su ... Read More
1
1 thank
A 40-year-old male asked:
Dr. Robert Wilson
45 years experience Addiction Medicine
Unknown: Not sure of your question, however, I can say that there are numerous drugs represented by "molly". Many are stimulants which would explain the insomn ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Laurence Badgley
52 years experience General Practice
Anemia: Discuss with your doctor. You might be anemic. Sit on edge of bed for a minute or two before going from reclined to standing to let your heart and b ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Enrique Madrigal-segura
53 years experience Psychiatry
Possible withdrawal: It is very likely that your symptoms correspond to a withdrawal from Benzodiazepines. Ativan (lorazepam) can be easily tapered down by 0.25 mg daily. ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month